# SDR ASAA2023011641783

- Difficulty date: January 16, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,444 hours, 13,242 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNLBD654
- Condition: Inoperative
- Location: #2 Engine
- Part time: 13,016 hours, 4,103 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT IGNITION ENG #2 SYSTEM INOP. GROUNDED - YES. REPLACED R/H IGNITION EXCITER REF AMM 74-11-01.
